Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 2154784, 10 pages
https://doi.org/10.1155/2017/2154784
Research Article

Elliptic Function Solutions in Jackiw-Teitelboim Dilaton Gravity

1Department of Mathematics/CIS, SUNY Old Westbury, P.O. Box 210, Old Westbury, NY 11568, USA
2Department of Mathematics and Statistics, University of Massachusetts, Amherst, MA 01003, USA

Correspondence should be addressed to Jennie D’Ambroise; moc.liamg@esiorbmadj

Received 24 April 2017; Accepted 14 May 2017; Published 31 July 2017

Academic Editor: Andrei D. Mironov

Copyright © 2017 Jennie D’Ambroise and Floyd L. Williams. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new family of solutions for the Jackiw-Teitelboim model of two-dimensional gravity with a negative cosmological constant. Here, a metric of constant Ricci scalar curvature is constructed, and explicit linearly independent solutions of the corresponding dilaton field equations are determined. The metric is transformed to a black hole metric, and the dilaton solutions are expressed in terms of Jacobi elliptic functions. Using these solutions, we compute, for example, Killing vectors for the metric.